# SDR ASOA2015070714336

- Difficulty date: July 7, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT FS 654.00 AND BETWEEN STR 26 - 27R.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-31.
